I am prone to sinus infections and migraines. Doctor Afroz gave me meds for sinus infection which had a side effect of headache knowing that i am prone to migraines. The migraine i got as a side effect was severe and made me extremely dizzy. I went back to her and was like oh some patients get this side effect; I will change your meds (antibiotics). And i was like what about the headache ( which was killing me by the point) …and she said just take Tylenol. I was like really..in such severe migraine just taking tylenol won’t help so she was like take the migraine pill I prescribed earlier but that box clearly said it may cause dizziness. I was already super dizzy. I told her it would cause dizziness to which she just shrugged her shoulders. Imagine being in such severe pain and doctor just shrugging thier shoulders!!! Definitely not a good experience. A wrong prescription caused me so much pain…doctors need to be more careful and should well think before prescribing meds.